Mathematische Zeitschrift

, Volume 184, Issue 2, pp 203–233

Character correspondences in finite general linear, unitary and symmetric groups

  • Gerhard O. Michler
  • Jørn B. Olsson
Article

DOI: 10.1007/BF01252858

Cite this article as:
Michler, G.O. & Olsson, J.B. Math Z (1983) 184: 203. doi:10.1007/BF01252858

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Gerhard O. Michler
    • 1
  • Jørn B. Olsson
    • 2
  1. 1.Fachbereich MathematikUniversität-Gesamthochschule EssenEssenermany
  2. 2.Abteilung MathematikUniversität DortmundDortmund 50Germany

Personalised recommendations